# SDR 11172005A

- Difficulty date: November 14, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 32,028 hours, 36,614 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIG WARNING DURING TAKEOFF.  PERFORMED OPERATIONAL TEST OF TAKEOFF CONFIG WARNING.  NO DEFECTS NOTED AT THIS TIME, OPS CHECK GOOD.
